# SDR CA040103004

- Difficulty date: December 5, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,234 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M230881320
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23078019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE BRUSH INSPECTION,  MAINTENANCE FOUND STARTER GEN BRUSHES BELOW MINIMUM LIMITS. STARTER GEN REPLACED.  NORMAL BRUSH LIFE 2200 HRS STARTER GEN OH 1500 HRS. BRUSHES ALWAYS REPLACED AT OH.
